# SDR AALA202112064730

- Difficulty date: October 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,223 hours, 14,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FALSE AFT BULKHEAD FRAME HAS MULTIPLE CORROSION SPOTS AT RIGHT LEFT AND CENTER. INSTALLED AFT LOWER BULKHEAD SUPPORT ANGLE STA 500I PER SRM 51-40-02.
